# SDR ASOA20120803056V

- Difficulty date: August 3, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 18,870 hours, 10,495 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00179
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MANUAL PRESSURIZATION INOPERATIVE,  DURING CLIMB, FLT DIVERTED.  MX R & R DIGITAL CONTROLLER IAW AMM 21-31-01.  OPS CHECKED GOOD.    ACFT WAS APPROVED FOR RETURN TO SERVICE.
